Subgrid stabilized defect correction methods for the Navier–Stokes equations. Kaya, S., Layton, W., & Riviere, B. SIAM Journal on Numerical Analysis, 44(4):1639–1654, 2006.
bibtex   
@Article{KayaLaytonRiviere2006,
  Title                    = {Subgrid stabilized defect correction methods for the Navier–Stokes equations},
  Author                   = {S. Kaya and W. Layton and B. Riviere},
  Journal                  = {SIAM Journal on Numerical Analysis},
  Year                     = {2006},
  Number                   = {4},
  Pages                    = {1639–1654},
  Volume                   = {44},
  Keywords                 = {Navier-Stokes}
}

Downloads: 0